# SDR CALA2025110610966

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N535521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BETWEEN BS 740 - 760, STR 28L-29L, INTERCOSTAL HAS EVIDENCE OF CORROSION. R & R THE INTERCOSTAL IAW SRM 51-40-02-06 & DWG 143N5355.
